Volume 16, Number 2

Articles in the Issue:

Regular Articles:
 
Kang Feng and Dao-liu Wang
Variations On A Theme By Euler.
J. Comp. Math., 16 (1998), pp. 97-106
. Abstract
 

Full Article
   
Fa-yong Zhang
Spectral And Pseudospectral Approximations In Time For Parabolic Equation.
J. Comp. Math., 16 (1998), pp. 107-120
. Abstract
 

Full Article
   
Dao-sheng Zheng
On Matrix Unitarily Invariant Norm Condition Number.
J. Comp. Math., 16 (1998), pp. 121-128. Abstract
 

Full Article
     
Zhen Han and Long-jun Shen
A Family Of Difference Schemes With Four Near-Conserved Quantities For The KdV Equation.
J. Comp. Math., 16 (1998), pp. 129-140. Abstract
 

Full Article
     
Dao-qi Yang
A Parallel Iterative Domain Decomposition Algorithm For Elliptic Problems.
J. Comp. Math., 16 (1998), pp. 141-151. Abstract
 

Full Article
     
Jun-bin Gao, Yi-du Yang and T. M. Shih
The Defect Iteration Of The Finite Element For Elliptic Boundary Value Problems And Petrov-Galerkin Approximation.
J. Comp. Math., 16 (1998), pp. 152-164. Abstract
 

Full Article
     
Wei-jun Tang, Zhi Guan and Hou-de Han
Boundary Element Approximation Of Steklov Eigenvalue Problem For Helmholtz Equation.
J. Comp. Math., 16 (1998), pp. 165-178. Abstract
 

Full Article
     
Ning Zhao
High Resolution SCB Scheme For Hyperbolic Systems Of 2-D Conservation Laws.
J. Comp. Math., 16 (1998), pp. 179-192. Abstract
 

Full Article